# SDR DALA2016083006281

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,151 hours, 28,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMPENNAGE SKIN BUCKLED OUT WITH MISSING RIVETS AT LONGERON 27R BS 1475.  REPAIRED IAW SRM 53-10-01 FIG 7.
